# SDR WX0A2021072373789

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 11,208 hours, 5,887 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) ENG 2 OIL PRESSURE LOW ECAM DISPLAYED AFTER THE BIRD STRIKE EVENT. ENG 2 WINDMILL APPROX 15 MINS. / TROUBLESHOOTING IS STILL IN PROGRESS. AIRCRAFT IS CURRENTLY OUT OF SERVICE."
